Journal of Mahani Mathematical Research (Dec 2024)

Some results on semi maximal filters in BL−algebras

  • Mahta Bedrood,
  • Asiyeh Hassani Movahed,
  • Arsham Borumand Saeid

DOI
https://doi.org/10.22103/jmmr.2024.23561.1665
Journal volume & issue
Vol. 13, no. 4
pp. 131 – 141

Abstract

Read online

In this article, we present an equivalent definition for the concept of the semi maximal filter in $BL-$algebras and some of their properties are studied. At first, we focus on elucidating the relationship between semi maximal filters and minimal prime filters. By conducting this analysis, some classifications for semi maximal filters are given.

Keywords